# SDR FDEA202203100652

- Difficulty date: March 10, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO FLOOR PANEL #131QG #131LG #131RG #131SG WAS FOUND DAMAGED AS   MARKER.   ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W A300-600F SRM 53-10-20-201 PARA8B FIG203   SHEET1 P209-211
